# SDR SWIA972580

- Difficulty date: May 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,785 hours, 38,007 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT NAC 1 BAR IN FLIGHT, WOULD NOT RESET.  BELOW 180 KTS WE WERE ABLE TO RESET AND USE FLAPS NORMALLY.  PERFORMED A WIPER TEST AND FOUND THE LEFT NACELLE FLAP ACTUATOR BAD.  REMOVED AND REPLACED IAW AMM 27-50-09.  OPS CHECK GOOD AND PERFORMED IAW RII 27-307.  P/N ON 308200-1007, S/N ON 0587, S/N OFF 0464.
